Alert archive / South Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 174, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 21, 2008, 3:29 AM EDT for Beaufort County, Colleton County, South Carolina. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2008, 3:29 AM EDT (07:29 UTC)
- Expired
- Jun 21, 2008, 4:30 AM EDT
- In force
- 61 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Beaufort County, SC, Colleton County, SC
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:44 AM EDT | HAIL 1.25 | 11 Ene Port Royal, SC | |
| Jun 21, 3:55 AM EDT | TSTM WND DMG | Harbor Island, SC | TREES WERE REPORTED DOWN PARTIALLY BLOCKING THE ROAD ON HARBOR ISLAND BRIDGE. TIME WAS ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 210728
SVRCHS
SCC013-029-210830-
/O.NEW.KCHS.SV.W.0174.080621T0729Z-080621T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
329 AM EDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
EXTREME SOUTHEASTERN COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 430 AM EDT
* AT 323 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF FRIPP ISLAND...OR ABOUT 10 MILES EAST OF BEAUFORT...MOVING
EAST AT 9 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
FRIPP ISLAND...
EDISTO BEACH...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
LAT...LON 3246 8063 3255 8041 3249 8034 3251 8033
3252 8035 3253 8025 3246 8032 3249 8036
3246 8042 3249 8047 3244 8046 3242 8041
3231 8044 3229 8056
TIME...MOT...LOC 0729Z 251DEG 8KT 3240 8050
$$2 follow-up statements
000
WWUS52 KCHS 210744
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
344 AM EDT SAT JUN 21 2008
SCC013-029-210830-
/O.CON.KCHS.SV.W.0174.000000T0000Z-080621T0830Z/
COLLETON SC-BEAUFORT SC-
344 AM EDT SAT JUN 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR EAST CENTRAL BEAUFORT AND EXTREME SOUTHEASTERN COLLETON
COUNTIES...
AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HARBOR ISLAND...OR ABOUT 10 MILES SOUTHWEST OF EDISTO
BEACH...MOVING EAST AT 9 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FRIPP
ISLAND AND EDISTO BEACH.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3246 8063 3255 8041 3249 8034 3251 8033
3252 8035 3253 8025 3246 8032 3249 8036
3246 8042 3249 8047 3244 8046 3242 8041
3231 8044 3229 8056
TIME...MOT...LOC 0744Z 251DEG 8KT 3242 8047
$$000
WWUS52 KCHS 210829
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 AM EDT SAT JUN 21 2008
SCC013-029-210837-
/O.EXP.KCHS.SV.W.0174.000000T0000Z-080621T0830Z/
COLLETON SC-BEAUFORT SC-
427 AM EDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BEAUFORT AND
EXTREME SOUTHEASTERN COLLETON COUNTIES WILL EXPIRE AT 430 AM EDT...
AT 422 AM EDT...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE. HOWEVER...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME
EASTERN BEAUFORT COUNTY UNTIL 445 AM EDT. THE THREAT FOR
TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS CONTINUES
WITHIN THIS TORNADO WARNING.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3246 8063 3255 8041 3249 8034 3251 8033
3252 8035 3253 8025 3246 8032 3249 8036
3246 8042 3249 8047 3244 8046 3242 8041
3231 8044 3229 8056
TIME...MOT...LOC 0827Z 251DEG 8KT 3245 8036
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:49 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 21, 1:49 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 149 AM EDT SAT JUN 21 2008 .SYNOPSIS... WEAK LOW PRES WILL MEANDER OVER THE SE U.S. THROUGH THIS WEEKEND. FRONTAL BOUNDARY WILL LINGER NEAR OR WEST OF THE AREA INTO MONDAY...THEN WILL DISSIPATE BY TUESDAY. A LEE SIDE TROUGH WILL THEN PERSIST THROUGH THE MIDDLE AND LATTER PART OF NEXT WEEK AS ATLANTIC HIGH PRESSURE REMAINS NEARBY THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... ONGOING INSTABILITY AND PERSISTENT MESOSCALE BOUNDARIES PRODUCED BY EARLIER CONVECTION MAY CONTINUE TO SUPPORT ISOLATED SHOWERS/THUNDERSTORMS...ESPECIALLY ACROSS NORTHERN COUNTIES...OVERNIGHT. DO NOT EXPECT ANY SEVERE TSTMS...BUT SOME STORMS MAY CONTAIN FREQUENT LIGHTNING AND HEAVY DOWNPOURS. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/... WITH THE LOW PRESSURE TROUGH LINGERING OVER THE AREA SAT...EXPECT ANOTHER ROUND OF SHOWERS AND TSTMS. WITH THIS BOUNDARY ALONG WITH THE SEA BREEZE AND ADDITIONAL SHORTWAVE ENERGY RIDING THE BASE OF THE UPPER TROUGH...WILL MAINTAIN HIGH END CHANCE POPS FOR MUCH OF THE CWA N OF INTERSTATE 16 WHERE THE BEST SURFACE CONVERGENCE IS ANTICIPATED. PLENTY OF INSTABILITY AND FAVORABLE DEEP LAYER SHEAR WILL AGAIN PROMOTE THE POTENTIAL FOR STRONG TO SEVERE TSTMS AS INDICATED IN THE STORM PREDICTION CENTER/S DAY TWO CONVECTIVE OUTLOOK. WILL CONTINUE TO MENTION THIS THREAT IN THE LOCAL HAZARDOUS WEATHER OUTLOOK /HWO/ PRODUCT. && .LONG TERM /TONIGHT THROUGH FRIDAY/... ONE SHORT WAVE TO MOVE THROUGH THE REGION SATURDAY NIGHT AND INTO THE ATLC BY SUNDAY MORNING. THIS WILL RESULT IN SLOWER BOUNDARY LAYER STABILIZATION THAN WOULD OTHERWISE BE EXPECTED...THUS WE HAVE MAINTAINED HIGH END CHANCE POPS THROUGH MUCH OF THE NIGHT...TAPERING OFF LATE. PRESENT INDICATIONS ARE THAT THERE WILL BE TOO MUCH CLOUD COVER FOR ANY SIGNIFICANT FOG CONCERNS. MIN TEMPS GENERALLY WITHIN A FEW DEGREES OF 70...EXCEPT SOME MID 70S NEAR THE IMMEDIATE COAST. FOR SUNDAY...ANOTHER SHORT WAVE MOVES NEARBY WITHIN THE SWLY FLOW...SKIRTING COASTAL AREAS. THIS WILL TRIGGER SCATTERED TO LIKELY POPS...HIGHEST OVER ERN LOCATIONS. MID LEVEL LAPSE RATES ARE POOR...CAPES ARE NO MORE THAN 500-1000 J/KG /MAINLY AS A RESULT OF EXTENSIVE CLOUD COVER/...AND OTHER PARAMETERS SUGGEST ONLY WEAK INSTABILITY. IN ADDITION...ATLC RIDGING MIGHT BUILD JUST ENOUGH W THAT IT FORCES THE FRONTAL BOUNDARY TO SHIFT FURTHER W OF THE AREA...AND ANTICYCLONIC FLOW IS ABLE TO DEVELOP. THIS CURRENTLY POINTS TO A LOWER RISK OF SEVERE WEATHER THAN RECENT DAYS. HOWEVER...THERE IS SOME UPPER LEVEL DIFLUENCE AND 0-6 KM BULK SHEAR IS 25-30 KT. IF THE SEA BREEZE IS ABLE TO DEVELOP...WITH ENHANCEMENT DUE TO THE SHORT WAVE WE STILL COULD SEE SOME ROTATING STORMS ESPECIALLY OVER THE ERN THIRD OF THE FORECAST AREA. WITH PWATS NEAR OR EVEN GREATER THAN 2 INCHES...LOCALIZED FLOODING WILL BE OF CONCERN. MAX TEMPS WILL BE HELD DOWN BY PRECIP/CLOUD COVER...WITH HIGHS MAINLY IN THE MID-UPPER 80S. ON MONDAY...ALTHOUGH WE DO SEE THE SHORT WAVE ALOFT EXITING THE AREA...MID LEVEL LAPSE ARE A LITTLE BETTER CLOSE TO 5.8 DEGREES CELSIUS. CLOUD COVER DOES NOT APPEAR TO BE AS EXTENSIVE...THUS CAPE VALUES ARE APPROACHING 2000 J/KG IN SOME LOCATIONS. TTI IS NEAR 50...K-INDEX IS GREATER THAN 35 AND LIFTED INDICES ARE NEAR -5/-6. IN ADDITION...THE RIGHT REAR QUAD OF A 60-70 KT JET ALOFT IS FOUND ACROSS SC...AND THE ATLC RIDGE WEAKENS A BIT AGAIN...WITH A RETURN TO CYCLONIC FLOW AS THE FRONTAL BOUNDARY SHIFTS BACK CLOSER TO THE FORECAST AREA. WILL LOWER POPS WITH LESS AVAILABLE MOISTURE...BUT COULD ACTUALLY SEE A SLIGHTLY HIGHER RISK OF SEVERE WEATHER. WITH LESS CLOUD COVER...MAX TEMPS WILL BE A FEW DEGREES HIGHER AND REACH 90 OR BETTER IN AREAS AWAY FROM THE BEACHES. THE MIDDLE AND LATTER PART OF THE WEEK LOOKS TO HAVE THE RETURN TO MORE TYPICAL DIURNALLY DRIVEN T-STORMS...WITH LEE SIDE TROF W OF THE FORECAST AREA AND ATLC RIDGING MAKING A RETURN. SEA BREEZE CONVERGENCE ALONG WITH ANY OUTFLOW BOUNDARIES LOOK TO BE THE MAIN DRIVING FORCE FOR CONVECTION...THUS GENERALLY SLIGHT CHANCE OR CHANCE POPS DURING THE AFTN/EVENING DURING THE REST OF THE WEEK. TEMPS WILL BE NEAR OR EVEN A FEW DEGREES ABOVE SEASONAL NORMALS. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... ISOLATED SHOWERS/THUNDERSTORMS MAY CONTINUE TO DEVELOP IN THE VICINITY OF KCHS OVERNIGHT. ALSO...LOW LEVEL MOISTURE MAY SUPPORT ANOTHER PERIOD OF MVFR/IFR VISIBILITY...PERHAPS ACCOMPANIED BY MVFR CEILINGS...AT BOTH SITES OVERNIGHT INTO SATURDAY MORNING. EXPECT ANOTHER ROUND OF THUNDERSTORMS SATURDAY...ESPECIALLY DURING THE AFTERNOON/EVENING. THUNDERSTORMS APPEAR MOST LIKELY TO IMPACT KCHS...BUT THUNDERSTORMS MAY ALSO FIRE SOUTH ALONG THE SEA BREEZE BOUNDARY IN THE VICINITY OF SAVANNAH. EXTENDED AVIATION OUTLOOK...OCNL MVFR CONDITIONS ARE EXPECTED IN SHRA/TSRA SUNDAY THROUGH MONDAY...THEN GENERALLY VFR WEATHER THE REST OF THE WEEK. && .MARINE... SOUTH WINDS 15-20 KNOTS WILL SUPPORT SEAS 2-4 FT ACROSS NEARSHORE WATERS AND 4-5 FT ON THE OUTER GEORGIA WATERS OVERNIGHT. THE NOCTURNAL SURGE WILL RELAX TOWARD DAYBREAK. SATURDAY...CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA SAT...ALTHOUGH WINDS WILL BEGIN TO APPROACH 20-25 KT OVER THE GA WATERS BEYOND 20 NM TOWARD THE END OF THE PERIOD. WILL HOLD OFF ON RAISING THE ADVISORY FOR NOW AS WE TRY TO REFINE THE TIMING. SATURDAY NIGHT THROUGH WEDNESDAY...THE COASTAL WATERS WILL BE SITUATED BETWEEN ATLC HIGH PRES JUST TO THE SE AND THE FRONTAL BOUNDARY ACROSS THE SE PART OF THE COUNTRY INTO MONDAY. THE HIGH LOOKS TO BUILD FURTHER W BEGINNING TUESDAY AS A LEE SIDE TROUGH DEVELOPS INLAND. S-SW WINDS WILL SURGE TO NEAR 20 KT SATURDAY NIGHT...WITH SEAS BUILDING TO NEAR 4 OR 5 FT. AT THIS POINT WILL KEEP THE FORECAST JUST BELOW ANY SCA CRITERIA...BUT LATER SHIFTS WILL NEED TO KEEP A CLOSE WATCH ON AMZ330-350-374 FOR POSSIBLE SCA CONDITIONS SATURDAY NIGHT. WINDS TEMPORARILY COME DOWN LATER SATURDAY NIGHT INTO THE FIRST PART OF SUNDAY...BUT PINCHING OF THE PRES GRADIENT ALONG WITH POSSIBLE SEA BREEZE ENHANCEMENT WILL ALLOW FOR WINDS TO INCREASE AGAIN LATER SUNDAY THROUGH MONDAY. AT THIS POINT DO NOT SEE ANYTHING HIGHER THAN 15 OR 15-20 KT...WITH SEAS GENERALLY 4 FT OR LESS. ATLC HIGH PRES BUILDS FROM THE W ON TUESDAY AND WEDNESDAY...WITH A MODERATE S-SW FLOW PERSISTING...ALONG WITH SOME SEA BREEZE ENHANCEMENT NEAR THE COAST. NO HEADLINES ARE ANTICIPATED WITH WINDS 15 KT OR LESS AND SEAS 3-4 FT OR LESS DURING THIS TIME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 20, 10:21 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1021 PM EDT FRI JUN 20 2008 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-211000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1021 PM EDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS...A SERIES OF SURFACE AND UPPER LEVEL DISTURBANCES WILL AFFECT THE SOUTHEASTERN UNITED STATES SATURDAY THROUGH SUNDAY...PERHAPS EVEN INTO MONDAY. THESE DISTURBANCES...IN COMBINATION WITH THE DAILY AFTERNOON SEA BREEZE AND A CONTINUED UNSTABLE AIRMASS...MAY LEAD TO A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA EACH AFTERNOON AND EVENING INTO EARLY NEXT WEEK. THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WILL BE GUSTY WINDS...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 3:19 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 319 AM EDT SAT JUN 21 2008 SCZ048-049-210800- BEAUFORT-COASTAL COLLETON- 319 AM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY AND BEAUFORT COUNTY THROUGH 400 AM EDT... AT 313 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR FROGMORE...OR ABOUT 9 MILES EAST OF BEAUFORT...MOVING NORTHEAST AT 6 MPH. AREAS IN AND AROUND WILL BE IMPACTED THROUGH 400 AM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:03 PM EDT | Special Marine Warning | CHS | 87 min | |
| Jun 20, 9:42 PM EDT | Special Marine Warning | CHS | 93 min | |
| Jun 21, 12:01 AM EDT | Special Marine Warning | CHS | 89 min | |
| Jun 21, 2:31 AM EDT | Special Marine Warning | CHS | 89 min | |
| Jun 21, 4:02 AM EDT | Tornado Warning | CHS | Beaufort | 43 min |
| Jun 21, 4:08 AM EDT | Special Marine Warning | CHS | 67 min | |
| Jun 21, 12:53 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 67 min |
| Jun 21, 1:16 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 59 min |
| Jun 21, 1:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 62 min |
| Jun 21, 2:16 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 29 min |
| Jun 21, 2:22 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jun 21, 2:24 PM EDT | Special Marine Warning | CHS | 66 min | |
| Jun 21, 2:42 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 63 min |
| Jun 21, 2:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 64 min |
| Jun 21, 3:04 PM EDT | Special Marine Warning | CHS | 56 min | |
| Jun 21, 3:25 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 21, 3:25 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 50 min |
| Jun 21, 3:34 PM EDT | Special Marine Warning | CHS | 86 min | |
| Jun 21, 3:35 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 55 min |
| Jun 21, 3:53 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 67 min |
| Jun 21, 3:55 PM EDT | Flash Flood Warning | CHS | Berkeley, Charleston | 2 hr |
| Jun 21, 4:03 PM EDT | Special Marine Warning | CHS | 87 min | |
| Jun 21, 4:29 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Dorchester | 61 min |
| Jun 21, 4:39 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 28 min |
| Jun 21, 4:51 PM EDT | Special Marine Warning | CHS | 114 min | |
| Jun 21, 4:53 PM EDT | Special Marine Warning | CHS | 106 min | |
| Jun 21, 5:18 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 45 min |
| Jun 21, 5:26 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.